# SDR SWAA2022092270496

- Difficulty date: September 14, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 70,868 hours, 41,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Deteriorated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) 2022-493650 / [01] FAUL RESOLVED ON OTHER FAULT; SEE TTG8Q00EMH5D.;[02] FAUL RESOLVED ON OTHER FAULT; SEE TTG8Q00EMH5D
